MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS INTEGRA PRECISIONGLIDE; SYRINGE, ANTISTICK
Catalog Number 305271
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 23x1 rb needle was broken.The following information was provided by the initial reporter: material#: 305271, lot#: 2271484.Rcc received a complaint via email.On saturday july 5th, we received a product complaint via xxx direct message from a user named xxxx regarding a defect while using a bd integra syringe.Attached is a photo of the user¿s direct message and photos of the syringe¿s packaging including the lot number.Please note that we have responded to this person with our standard reply asking them to contact the product complaints team by email or phone.Product#: 305271, lot#: 2271484.Hey there.I'm not sure if you've had any other complaints, but i wanted to send a message about this needle.I was given my husband his shot tonight, and this is the first syringe/needle we had gotten from this brand.And while i was giving him shot, the needle broken off while in his skin.I was able to pull it straight out, so it stayed on.But i walked over to the sink to look and see if it did break, and it fell out into my kitchen sink.Additional information provided: 1.Can you please provide an exact date of event in this format mm-dd-yyyy? 2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.3.Any physical sample available for investigation? if yes, please provide the address of the facility for us to ship the return label? 4.Could you please provide the customer contact email address for further follow up.07/05/2025: i was unable to get all of the medication out because the needle broken inside of his skin no, the needle fell down the drain in the kitchen (b)(4).
 
Additional Manufacturer Narrative
E.1.Address was not located and il was used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - needle broken a needle breakage was reported.A physical sample was not returned, limiting the ability to conduct a comprehensive evaluation.To support the investigation, two photographs of an integra package from lot 2271484 were submitted for review by the quality team.The images depict different angles of the top web side of unsealed packages, clearly showing all relevant product information.The reported issue is not visible in the photographs provided.It is important to note that the product features a retractable needle design.A review of the device history record for material number 305271, lot 2271484, was completed.The review confirmed that all visual inspections were conducted in accordance with established requirements, with no quality notifications related to the reported condition.The lot was inspected and accepted per the inspection control plan, approved for shipment, and found to be in compliance with product specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
INTEGRA PRECISIONGLIDE
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22561478
Report Number1213809-2025-00488
Device Sequence Number3811394
Product Code MEG
UDI-Device Identifier00382903052714
UDI-Public(01)00382903052714(17)270831(10)2271484
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305271
Device Lot Number2271484
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown